# SDR COEA2025082502819

- Difficulty date: August 9, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,945 hours, 33,787 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55171400200
- Part serial: NA
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 270166 NR 26 HAIL DAMAGE/MAJOR REPAIR   DISCREPANCY: DENTS ON R/H HORIZONTAL STABILIZER UPPER SURFACE. CORRECTIVE ACTION: REPAIRED PER ATR72 SRM 550000-300-801-A01.
